Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 173, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 25, 2021, 6:21 PM CDT for Beaver County, Texas County, Oklahoma; Ochiltree County, Texas. It was in force for 69 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2021, 6:21 PM CDT (23:21 UTC)
- Expired
- Jun 25, 2021, 7:30 PM CDT
- In force
- 69 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 90.0 mph
Counties Beaver County, OK, Texas County, OK, Ochiltree County, TX
The radar
The Dodge City radar (KDDC), 163 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 6:21 PM CDT | TSTM WND GST 85 | Hooker, OK | 70 KNOT WINDS RECORDED AT HOOKER MEESONET. |
| Jun 25, 6:21 PM CDT | TSTM WND GST 85 | Hooker, OK | CORRECTS PREVIOUS TSTM WND GST REPORT FROM HOOKER. 74 KNOT WINDS RECORDED AT HOOKER MESONET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 2:30 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 765 J/kg
- Mixed-layer CIN
- -206 J/kg
- Mixed-layer LCL
- 1646 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
642
WUUS54 KAMA 252321
SVRAMA
OKC007-139-TXC357-260030-
/O.NEW.KAMA.SV.W.0173.210625T2321Z-210626T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
621 PM CDT Fri Jun 25 2021
The National Weather Service in Amarillo has issued a
* Severe Thunderstorm Warning for...
Western Beaver County in the Panhandle of Oklahoma...
Eastern Texas County in the Panhandle of Oklahoma...
Northwestern Ochiltree County in the Panhandle of Texas...
* Until 730 PM CDT.
* At 620 PM CDT, severe thunderstorms were located along a line
extending from Tyrone to 3 miles northeast of Guymon, moving east
at 45 mph.
These are very dangerous storms.
HAZARD...90 mph wind gusts and quarter size hail.
SOURCE...Automated weather equipment. At 615 PM CDT, automated
weather equipment recorded an 85 mph wind gust in Hooker.
IMPACT...You are in a life-threatening situation. Flying debris
may be deadly to those caught without shelter. Mobile
homes will be heavily damaged or destroyed. Homes and
businesses will have substantial roof and window damage.
Expect extensive tree damage and power outages.
* Locations impacted include...
Guymon, Hooker, Tyrone, Optima, Hardesty, Bryans Corner, Hough,
Baker, Adams, Boyd, Turpin and Floris.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3643 10083 3649 10109 3650 10109 3650 10114
3660 10161 3674 10173 3700 10147 3700 10049
TIME...MOT...LOC 2320Z 268DEG 37KT 3698 10106 3671 10142
HAIL...1.00IN
WIND...90MPH
$$
Ferguson5 follow-up statements
271
WWUS54 KAMA 252340
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
640 PM CDT Fri Jun 25 2021
OKC007-139-TXC357-260030-
/O.CON.KAMA.SV.W.0173.000000T0000Z-210626T0030Z/
Beaver OK-Texas OK-Ochiltree TX-
640 PM CDT Fri Jun 25 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WESTERN BEAVER...EASTERN TEXAS AND NORTHWESTERN OCHILTREE
COUNTIES...
At 640 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Liberal to 4 miles south of
Adams, moving east at 50 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles. Tree
damage and power outages are likely. Hail damage to
vehicles is expected.
Locations impacted include...
Hooker, Tyrone, Hardesty, Bryans Corner, Baker, Adams, Boyd, Turpin
and Floris.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These are potentially deadly storms. Seek shelter in an interior room
on the lowest floor of a well-built structure. Abandon vehicles in
search of a more substantial permanent structure. Stay away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3643 10083 3649 10109 3650 10109 3650 10114
3655 10140 3700 10121 3700 10049
TIME...MOT...LOC 2340Z 271DEG 44KT 3699 10082 3669 10108
HAIL...1.00IN
WIND...80MPH
$$
Ferguson131
WWUS54 KAMA 252346
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
646 PM CDT Fri Jun 25 2021
OKC007-139-TXC357-260030-
/O.CON.KAMA.SV.W.0173.000000T0000Z-210626T0030Z/
Beaver OK-Texas OK-Ochiltree TX-
646 PM CDT Fri Jun 25 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WESTERN BEAVER...EASTERN TEXAS AND NORTHWESTERN OCHILTREE
COUNTIES...
At 646 PM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Hayne to 4 miles southeast of Adams,
moving east at 45 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles. Tree
damage and power outages are likely. Hail damage to
vehicles is expected.
Locations impacted include...
Hooker, Tyrone, Hardesty, Bryans Corner, Baker, Adams, Boyd, Turpin
and Floris.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows. Do not drive into areas where blowing dust restricts
visibility.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3643 10083 3649 10109 3650 10109 3650 10114
3655 10140 3700 10121 3700 10049
TIME...MOT...LOC 2346Z 268DEG 37KT 3699 10078 3669 10104
HAIL...1.00IN
WIND...80MPH
$$
Ferguson383
WWUS54 KAMA 252348 CCA
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
648 PM CDT Fri Jun 25 2021
OKC007-139-TXC357-260030-
/O.COR.KAMA.SV.W.0173.000000T0000Z-210626T0030Z/
Beaver OK-Texas OK-Ochiltree TX-
648 PM CDT Fri Jun 25 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WESTERN BEAVER...EASTERN TEXAS AND NORTHWESTERN OCHILTREE
COUNTIES...
At 648 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Liberal to 4 miles south of
Adams, moving east at 45 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and quarter size hail. Additionally,
these storms are generating blowing dust and dangerously
low visibilities.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles. Tree
damage and power outages are likely. Hail damage to
vehicles is expected.
Locations impacted include...
Hooker, Tyrone, Hardesty, Bryans Corner, Baker, Adams, Boyd, Turpin
and Floris.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows. Do not drive into areas where blowing dust restricts
visibility.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3643 10083 3649 10109 3650 10109 3650 10114
3655 10140 3700 10121 3700 10049
TIME...MOT...LOC 2346Z 268DEG 37KT 3699 10078 3669 10104
HAIL...1.00IN
WIND...80MPH
$$
Ferguson045
WWUS54 KAMA 260001
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
701 PM CDT Fri Jun 25 2021
OKC007-139-TXC357-260030-
/O.CON.KAMA.SV.W.0173.000000T0000Z-210626T0030Z/
Beaver OK-Texas OK-Ochiltree TX-
701 PM CDT Fri Jun 25 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WESTERN BEAVER...EASTERN TEXAS AND NORTH CENTRAL OCHILTREE
COUNTIES...
At 701 PM CDT, a severe thunderstorm was located 6 miles northeast of
Boyd, or 12 miles west of Beaver, moving east at 40 mph.
This is a very dangerous storm.
HAZARD...80 mph wind gusts and quarter size hail. Additionally,
blowing dust and dangerously low visibilities are occurring
with this storm.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles. Tree
damage and power outages are likely. Hail damage to
vehicles is expected.
Locations impacted include...
Turpin, Floris, Bryans Corner, Baker, Adams and Boyd.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows. Do not drive into areas where blowing dust restricts
visibility.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3643 10083 3653 10102 3660 10118 3700 10098
3700 10049
TIME...MOT...LOC 0001Z 280DEG 35KT 3678 10075
HAIL...1.00IN
WIND...80MPH
$$
Ferguson679
WWUS54 KAMA 260012
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
712 PM CDT Fri Jun 25 2021
OKC139-TXC357-260022-
/O.CAN.KAMA.SV.W.0173.000000T0000Z-210626T0030Z/
Texas OK-Ochiltree TX-
712 PM CDT Fri Jun 25 2021
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TEXAS AND NORTH
CENTRAL OCHILTREE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
the Panhandle of Oklahoma.
LAT...LON 3650 10079 3650 10095 3700 10094 3700 10049
TIME...MOT...LOC 0012Z 279DEG 28KT 3675 10071
$$
OKC007-260030-
/O.CON.KAMA.SV.W.0173.000000T0000Z-210626T0030Z/
Beaver OK-
712 PM CDT Fri Jun 25 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WESTERN BEAVER COUNTY...
At 712 PM CDT, a severe thunderstorm was located 6 miles northeast of
Boyd, or 11 miles west of Beaver, moving east at 35 mph.
This is a very dangerous storm.
HAZARD...80 mph wind gusts and quarter size hail. Additionally,
blowing dust and dangerously low visibilities are occurring
with this storm.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles. Tree
damage and power outages are likely. Hail damage to
vehicles is expected.
Locations impacted include...
Turpin, Floris, Bryans Corner and Boyd.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows. Do not drive into areas where blowing dust restricts
visibility.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3650 10079 3650 10095 3700 10094 3700 10049
TIME...MOT...LOC 0012Z 279DEG 28KT 3675 10071
HAIL...1.00IN
WIND...80MPH
$$
FergusonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:22 PM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jun 25, 3:22 PM CDT, 2 hours 59 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 322 PM CDT Fri Jun 25 2021 .SHORT TERM...Today through Tomorrow Night... Synopsis: Scattered to numerous thunderstorms are expected across the combined Panhandles this afternoon through tonight, with additional activity lingering into tomorrow. Some of these storms may become severe with large hail up to 2" in diameter and damaging winds around 75 mph being possible, mainly before 10 PM. There is also some potential for landspout tornadoes before sunset, with favored areas being along a boundary in the northeast and eastern combined Panhandles. There is also a localized flash flood risk today, mainly in the eastern half of the combined Panhandles, and this risk may increase going into tomorrow in the far southern Texas Panhandle along a stalled front. Details: A high amplitude trough will slowly move east across the plains through the weekend. This will help maintain southwest flow at 500mb and 250mb over the combined Panhandles. Embedded perturbations in the flow will promote storm initiation this afternoon, with additional disturbances providing lift this evening, tonight, and again tomorrow. There are also several boundaries noted with the latest surface analysis, one being a stalled front (mainly just a wind shift) in the OK Panhandle and a southward extending surface trough / diffuse dryline, with the best convergence being along a line from Miami to Amarillo. Storm initiation was ongoing near Miami with additional storms forming near the Raton Mesa as of this writing. A remnant outflow boundary is also seeing some enhanced convergence and Tcu near Adrian to Tucumcari. Surface dew points ranged from the upper 50s in the west to upper 60s in the east, with low level backing of winds expected south of the stalled front through the evening. A speed max in the 500mb flow will help enhance speed shear, especially across the northern half of the area. Directional shear will be increasing in eastern portions of the Texas Panhandle as the surface winds become more southeasterly. This will result in 35 to 45 knots of effective shear this afternoon through tonight. MLCAPE is expected to increase to around 2000 to 2500 J/kg by late afternoon (possibly higher in far eastern Texas Panhandle). The 18z special sounding at KAMA did advertise a lot of dry air above 500mb (MLCAPE 1232 J/kg), but increasing surface temperatures and some cooling in the mid levels with the advertised speed max will lead to increased MLCAPE. Hodographs were long, but mostly strait which suggest splitting supercells may be possible. Overall, parameters support multicells with some discrete supercells capable of large hail (2" diameter) and damaging winds (75 mph), possibly becoming more linear in the evening with more of a wind threat. The tornado threat is low due to high LCLs (~2000 meters), but landspout tornadoes are possible before 9 PM given 0-3km CAPE near 100 J/kg and steep low level lapse rates. The boundary in the OK Panhandle has the best wind fields to support vertical vorticity, so that area will be watched closely. A mesocyclonic tornado can't completely be ruled out if a storm can remain discrete into the evening when LCLs lower some and 0-1km helicity approaches 100 in the eastern TX Panhandle. Finally, there is a localized flash flood risk with some storms capable of efficient rainfall rates. This is due to PWATs exceeding 90th percentile for most of the area along with storms speeds around 20 to 30 mph. Storms may linger into the night, possibly becoming more elevated as a cold front moves south through the area. Elevated storms may pose a hail risk overnight and into Saturday morning, with enough shear to support elevated supercells. There is also some potential for training storms along the front as it translates south. The main threat for flash flooding will be with the front as it stalls on Saturday, but at this time it appears this will be south of our area. For this reason no flood watch has been issued. Trends will need to be watched closely. Ward && .LONG TERM (Sunday through Thursday)... Overview: The long term is still showing signs for a fairly active pattern with showers and thunderstorms forecast each day. Additionally, temperatures are going to be well below normal for this time of year with 70s and 80s forecast through the extended. This is ~10-15 degrees below normal at times. Plenty of clouds around during this time period with precipitation chances aiding in these persistent cooler temperatures into early July. Further Details: For the next several days there will be troughing aloft across central parts of the CONUS due to a blocking ridge of high pressure over the Atlantic/east coast. The base of the trough will sway back and forth and pieces of energy with clip the Panhandles nearly every day. At this time, there is a fair amount of uncertainty since the timing and southward progression of the front on Saturday keeps increasing, so that could play a role on convection Sunday. The GFS and European are in fairly good agreement with the upper levels now which was not the case yesterday, so that helps a little with confidence, but coverage and timing details will be better know after tomorrow for Sunday onward. Regardless, we have several days with an abundance of precipitable water values through this period, so in addition to severe weather chances we could be looking at localized flooding in urban and low lying areas nearly everyday. At this time, the chances for severe weather on Sunday are low given the lack of instability. However, the right entrance region of a 300mb jet and small vorticity max may aid shower/thunderstorm development, especially around and along the stalled front. Again, the front looks to be south of the Panhandles, but something we need to watch going forward. Beyond Sunday, its too early to say with much confidence the chances for severe weather, but instability is look pretty weak in the extended which would lead one to believe chances are low at this time. Guerrero && .PRELIMINARY POINT TEMPS/POPS... Amarillo TX 65 81 62 80 61 / 60 30 70 30 50 Beaver OK 64 82 61 82 61 / 80 30 20 10 20 Boise City OK 59 78 56 76 55 / 50 30 20 30 40 Borger TX 68 85 65 84 64 / 70 40 40 20 40 Boys Ranch TX 66 84 63 82 62 / 50 30 40 30 50 Canyon TX 66 82 61 80 60 / 50 30 70 40 50 Clarendon TX 68 84 65 80 64 / 60 60 80 30 50 Dalhart TX 60 81 56 78 56 / 40 30 30 30 50 Guymon OK 63 82 59 81 59 / 70 30 20 20 30 Hereford TX 66 84 61 82 60 / 40 30 70 40 50 Lipscomb TX 66 82 63 82 63 / 90 50 30 20 30 Pampa TX 65 81 62 80 61 / 70 40 60 20 40 Shamrock TX 68 86 65 82 63 / 70 60 80 30 40 Wellington TX 70 89 66 82 64 / 70 60 80 40 50 && .AMA Watches/Warnings/Advisories... TX...None. OK...None. && 7/24
Hazardous weather outlook, Jun 25, 2:40 PM CDT, 3 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 240 PM CDT Fri Jun 25 2021 OKZ001>003-TXZ001>020-317-260745- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 240 PM CDT Fri Jun 25 2021 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...This Afternoon and Tonight. Thunderstorms are possible this afternoon through tonight across the Oklahoma and Texas Panhandles. Severe storms will be likely, with damaging winds, large hail and even a landspout being the primary hazards. Heavy rainfall resulting in flooding or flash flooding concerns can also be expected this afternoon through tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms will be possible across the Oklahoma and Texas Panhandles Saturday through Thursday. The greatest potential for strong to severe thunderstorms appears to be Saturday, with large hail and damaging winds being the primary hazards. Locally heavy rainfall could result in flooding or flash flooding concerns Saturday through Thursday. .SPOTTER INFORMATION STATEMENT... Emergency Management Officials along with spotters and spotter groups should be ready for activation this afternoon through tonight.
In the hours before
Local storm report, Jun 25, 5:23 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
523 PM CDT FRI JUN 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM TSTM WND GST 6 E CANADIAN 35.92N 100.28W
06/25/2021 M58 MPH HEMPHILL TX MESONET
WEST TEXAS MESONET STATION CANADIAN 6E.
&&Local storm report, Jun 25, 5:36 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
536 PM CDT FRI JUN 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM TSTM WND GST 3 N BORGER 35.70N 101.40W
06/25/2021 M69 MPH HUTCHINSON TX ASOS
ASOS STATION KBGD BORGER (ASOS).
&&Local storm report, Jun 25, 5:45 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
545 PM CDT FRI JUN 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND GST 12 NE EVA 36.92N 101.75W
06/25/2021 M59 MPH TEXAS OK MESONET
OKLAHOMA MESONET STATION.
0535 PM TSTM WND GST 12 NE EVA 36.92N 101.75W
06/25/2021 M62 MPH TEXAS OK MESONET
OKLAHOMA MESONET STATION.
&&Special weather statement, Jun 25, 6:08 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Amarillo TX
608 PM CDT Fri Jun 25 2021
OKZ003-TXZ004-005-252345-
Beaver OK-Ochiltree TX-Lipscomb TX-
608 PM CDT Fri Jun 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BEAVER...LIPSCOMB
AND NORTHEASTERN OCHILTREE COUNTIES UNTIL 645 PM CDT...
At 608 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles east of Perryton to 9 miles northeast
of Wolf Creek Park to 6 miles southwest of Lipscomb. Movement was
northeast at 30 mph.
Up to nickel size hail and wind gusts of up to 55 mph will be
possible with these storms.
Locations impacted include...
Perryton, Lipscomb, Booker, Follett, Darrouzett, Elmwood and Balko.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.
LAT...LON 3605 10032 3624 10056 3637 10086 3682 10060
3662 10013 3645 10000 3622 10000
TIME...MOT...LOC 2308Z 220DEG 26KT 3639 10073 3629 10051 3616 10035
FergusonLocal storm report, Jun 25, 6:19 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
619 PM CDT FRI JUN 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND DMG 5 NE HOOKER 36.90N 101.15W
06/25/2021 TEXAS OK EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTS 18 WHEELERS
BLOWN OF THE ROAD SW OF TYRONE.
&&
14Local storm report, Jun 25, 6:20 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
620 PM CDT FRI JUN 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG 5 NE OPTIMA 36.81N 101.29W
06/25/2021 TEXAS OK EMERGENCY MNGR
18 WHEELER TRUCKS BLOWN OVER BETWEEN OPTIMA
AND HOOKER.
&&
14The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 9:20 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 45 min |
| Jun 25, 2:27 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron | 63 min |
| Jun 25, 3:24 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron | 66 min |
| Jun 25, 4:27 PM CDT | Special Weather Statement | AMA | Cimarron | 48 min |
| Jun 25, 4:47 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron, Texas | 58 min |
| Jun 25, 5:36 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron, Texas | 69 min |
| Jun 25, 6:08 PM CDT | Special Weather Statement | AMA | Beaver | 37 min |
| Jun 25, 6:16 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 89 min |
| Jun 24, 7:32 PM CDT | Special Weather Statement | AMA | Deaf Smith, Hansford, Moore, Oldham, Potter | 28 min |
| Jun 24, 7:55 PM CDT | Special Weather Statement | AMA | Deaf Smith, Hutchinson, Moore, Oldham, Potter, Randall | 35 min |
| Jun 24, 8:23 PM CDT | Special Weather Statement | AMA | Hansford, Hutchinson | 37 min |
| Jun 24, 8:52 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 53 min |
| Jun 24, 8:57 PM CDT | Special Weather Statement | AMA | Carson, Hutchinson, Potter, Randall, Roberts | 33 min |
| Jun 25, 2:47 PM CDT | Special Weather Statement | AMA | Hemphill | 28 min |
| Jun 25, 2:50 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Roberts | 55 min |
| Jun 25, 3:01 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham, Potter | 59 min |
| Jun 25, 3:24 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 51 min |
| Jun 25, 3:27 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Moore, Oldham, Potter | 63 min |
| Jun 25, 3:41 PM CDT | Special Weather Statement | AMA | Donley | 34 min |
| Jun 25, 3:51 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley, Gray | 54 min |
| Jun 25, 3:56 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Moore, Oldham, Potter | 79 min |
| Jun 25, 3:58 PM CDT | Areal Flood Advisory | AMA | Hemphill, Lipscomb, Roberts | 3 hr |
| Jun 25, 4:02 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Hutchinson, Moore, Sherman | 41 min |
| Jun 25, 4:26 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Lipscomb, Roberts, Wheeler | 64 min |
| Jun 25, 4:39 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Hutchinson, Moore, Potter | 66 min |
| Jun 25, 4:44 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 47 min |
| Jun 25, 4:47 PM CDT | Areal Flood Advisory | AMA | Armstrong, Donley, Gray | 3 hr |
| Jun 25, 5:17 PM CDT | Special Weather Statement | AMA | Moore | 28 min |
| Jun 25, 5:20 PM CDT | Special Weather Statement | AMA | Lipscomb | 25 min |
| Jun 25, 5:33 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Roberts | 57 min |
| Jun 25, 6:09 PM CDT | Areal Flood Advisory | AMA | Carson | 73 min |
| Jun 25, 6:52 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 53 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2021Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.